# SDR DALA2023120409934

- Difficulty date: December 4, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 15,569 hours, 1,821 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3405 AFTER ARRIVAL UNABLE TO DISARM DOOR 1L. CORRECTIVE ACTION: DISARMED DOOR 1L FOUND DOOR FROZEN WITH ICE TAWING. CLEANED WATER OFF SURROUNDING AREAS OF L1 DOOR AND ARMING SLIDE AREA DOOR ARM/DISARM NORMALL. (5071662)
